A black color substance comes out from scrotum. Do i need to worry ?
Dear Doctor , I am a male of 27 years and the problem is irritation in the private parts.A black clour substance comes from the scrottum skin and white powder type substance is coming from the inside skin of penis head .I am very tensed to even write this problem.Please help me doctor.What could be the reason for this?Should i consult a doctor directly?Please advice me doctor. Thank You.
welcome to HealthcareMagic
The white powdery substance coming from inside skin of penis head(Glans penis) is called smegma which is a deposit formed due to retention of few drops of urine and even semen in people who have not had circumcision ;it is normal to have it but you should make it a practice to retract the skin and clean the powdery substance with water and if possible with soap so that there is no infection.As for the black substance coming from scrotal skin it may be collection of salt;due to sweating mixed with infection if there is itching.If it is troubling you can consult a doctor in person so that he can examine you and advise you the required treatment.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
HEy! My son is a white and the color of his scrotum is a very dark dark brown. Is this normal? I have asked his doc and he does not seem bothered or concerned about it. He does have dark nipples as well. Is this just a sign he is going to be dark skinned? His Great Grandmother is pretty dark. Should I be worried?
Hello. I have somany pimples on my scotrum. My skin colour is black. Pimples are coming regularly. I have feeling of itching. Regularly pimples colour turning in to white. When i squeeze it a cream colour thing coming out from it. And if i squeeze that fully blood is also coming out from it. I am really worried about this. Please help me with suggestions
Hai sir/madam, Thank you for your warm welcomes. My name is Muthu enquiry about Itching on both sides of my lower scrotom specifically night times. It s seems smaller when I had 18 years old. But after 23+ years slowly bigger size like a corriender seeds its white color group. 10 years before I have discussed with doctor in India he advised me just leave it don t take any medication. Sometimes, I feel worried about that also I scared its spreated other areas too. Please advise me I needed any treatment to reduce this problems. Thank you.
how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help
i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.
Hi Doctor, I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?
I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.
hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?
In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?
my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...